# SDR USAA2014120900001

- Difficulty date: December 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 46,287 hours, 16,752 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: C13043BA04
- Part serial: C13043030698
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 33,149 hours, 13,293 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AVIONIC SMOKE ECAM, FOLLOWED QRH & ECAM PROCEDURE.  FOUND SMOKE SOURCE TO BE NR 2 FLIGHT MANAGEMENT & GUIDANCE COMPUTER.  REPLACED NR 2 FLIGHT MANAGEMENT & GUIDANCE COMPUTER IAW AMM 22-83-34.  ACCOMPLISHED OPERATIONS TEST IAW AMM 22-96-00 & 22-10-00.  ALL CHECKED NORMAL.
